# SDR AALA202204042586

- Difficulty date: March 31, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 60,090 hours, 34,628 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 2079102AB
- Part serial: 0054832
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 61,223 hours, 28,593 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: P
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB AND PASSING THROUGH 12K-13K FEET CABIN VERTICAL SPEED SPIKED TO 4000 FEET PER MINUTE FLIGHT CREW STOPPED THE CLIMB, DECLARED AN EMERGENCY AND RETURNED TO ORD WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT NOTE: NO ECAM MESSAGES AND NO WARNINGS. REPLACED CABIN PRESSURE CONTROLLER PER AMM 21-31-34 (AALA202204042586)  AND REPLACED  OUTFLOW VALVE PER AMM  21-31-51. (AALA202204042840)
